DOI 10.3346/jkms.2007.22.1.167
Generalized pustular psoriasis and hepatic dysfunction associated with oral terbinafine therapy.
Аннотация
We report a case of 61-yr-old man with stable psoriasis who progressively developed generalized pustular eruption, erythroderma, fever, and hepatic dysfunction following oral terbinafine. Skin biopsy was compatible with pustular psoriasis. After discontinuation of terbinafine and initiating topical corticosteroid and calcipotriol combination with narrow band ultraviolet B therapy, patient's condition slowly improved until complete remission was reached 2 weeks later. The diagnosis of generalized pustular psoriasis (GPP) induced by oral terbinafine was made. To our knowledge, this is the first report of GPP accompanied by hepatic dysfunction associated with oral terbinafine therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.